# SDR ABXA9700435

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: 59203671
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LANDING GEAR INBOARD DOOR FORWARD PAN CRACKED.  REPLACED PAN IAW DC9 SRM.
